Research Repository

Items where Author is "Martinez-Garcia, Jesus"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 8.

Article

Gallardo, Patricio and Martinez-Garcia, Jesus (2019) 'Moduli of cubic surfaces and their anticanonical divisors.' Revista Matem√°tica Complutense, 32 (3). 853 - 873. ISSN 1139-1138

Cheltsov, Ivan and Martinez-Garcia, Jesus (2019) 'Unstable polarized del Pezzo surfaces.' Transactions of the American Mathematical Society. ISSN 0002-9947

Gallardo, Patricio and Martinez-Garcia, Jesus and Zhang, Zheng (2018) 'Compactifications of the moduli space of plane quartics and two lines.' European Journal of Mathematics, 4 (3). 1000 - 1034. ISSN 2199-675X

Cheltsov, Ivan and Martinez-Garcia, Jesus (2018) 'Stable polarized del Pezzo surfaces.' International Mathematics Research Notices. ISSN 1073-7928

Gallardo, Patricio and Martinez-Garcia, Jesus (2018) 'Variations of geometric invariant quotients for pairs, a computational approach.' Proceedings of the American Mathematical Society, 146 (6). 2395 - 2408. ISSN 0002-9939

Cheltsov, Ivan and Martinez-Garcia, Jesus (2016) 'Dynamic Alpha-invariants of Del Pezzo Surfaces.' International Mathematics Research Notices, 2016 (10). 2994 - 3028. ISSN 1073-7928

Martinez-Garcia, Jesus (2014) 'Log canonical thresholds of del Pezzo surfaces in characteristic p.' Manuscripta Mathematica, 145 (1-2). 89 - 110. ISSN 0025-2611

Thesis

Martinez-Garcia, Jesus (2013) Dynamic alpha-invariants of del Pezzo surfaces with boundary. PhD thesis, University of Edinburgh.

This list was generated on Mon Nov 18 11:01:06 2019 GMT.